# SDR SIMA20230131002

- Difficulty date: January 31, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 20,580 hours, 13,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Rh Shear Panel F
- Component: Panel Shear
- Component part number: 17091919001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 ? RH SHEAR PANEL IS CORRODED IN AFT GALLEY. (LEVEL 2 CORROSION)-C/A-RAR AFT GALLEY RH SHEAR PANEL IAW EMB-175 SRM 51-40-08, 51-40-02 AND 51-40-03.
